Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I NEED HELP URGENT

Posted by on Nov. 16, 2009 at 11:55 AM
  • 6 Replies

I GAVE BIRTH TO MY SECOND BABY ON THE 4TH OF MARCH 2009, AND I STARTED TAKING CONTRACEPTION INJECTION FOR BIRTH CONTROL IN JUNE. I HAVE BEEN MESTRUATING NORMAL SINCE THEN, BUT I STARTED MESTRUATING SINCE 26TH OF OCTOBER TILL TODAY IT HAS NOT STOP, I WENT TO DOCTOR TO COMPLAIN THEY GAVE ME INJECTION AND DRUGS BUT IS STILL THE SAME. KINDLY ADVICE ON WHAT TO DO AGAIN

 

BASHIR OLASUMBO

6, SHONEYE STREET, OSHODI

LAGOS, STATE. NIGERIA

234-08028948931

by on Nov. 16, 2009 at 11:55 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
alwaysyoung
by on Nov. 16, 2009 at 11:56 AM

bump

Proudmama2009
by on Nov. 16, 2009 at 11:58 AM

are you talking about the depo shot? If so then I had it after I had my daughter (back in April 2007) and I bleed for a long time. I didn't stop bleeding (my period I guess what you'd call it) until after I stoped taking the shot.. Also some people bleed the whole time on the depo shot.. others don't bleed while there on it.. it's weird and it sucks I know.

Lilypie - Personal pictureLilypie Breastfeeding tickers
Lilypie 2nd Birthday Ticker
texas_robin82
by on Nov. 16, 2009 at 12:07 PM

that happened to me after my 1st was born i got a period for almost 2 months with the bc they had me on.. but eventually it leveled out. jsut give it time.. should fix its self..

jessicag81
by on Nov. 16, 2009 at 1:11 PM

I am actually going threw the same exact thing i have had my period since the end of october and still bleeding im not sure with you but i have endomitriosis ( not sure if i spelled it right ) try looking up endomitriosis see if your symptoms are simillar.

hope you get your answer and feel better 

koehler0408
by on Nov. 16, 2009 at 1:29 PM

If its depo I highly reccomend you get off of it! I have researched and researched it! It has alot of problems that come with it! I would go wid a IUD! They are perfect and can last up to five years!! 

♥Rita Koehler♥Mommy To Khloey Ann♥Wife To Joshua Koehler♥


 

Emmluu
by on Nov. 16, 2009 at 1:36 PM

 

You need to talk to your doctor...not medical assistants or nurses..but your actual doctor/gyno.....maybe you need to get off of it...these shots are so new and there are so many adverse symptoms....I would just stick to the plain ol' Pill....very few side effects that would worry you like this.....or find another method that doesn't have you bleeding un-necessarily beyond what you should be.....You have a choice...take control.....Good Luck!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)